Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stone in ureter, have cramps and hematuria, do not want to undergo TUL. Suggestive treatment?

Dear Dr Chandan! I have a stone in my right proximal ureter that is detected in sonography assay yesterday(Oct 18th2012). I experienced cramp pains two days ago and hematuria 4 days ago. Because I have the familial kidny stone, I guess that the pain is related to the new stone. About 3 years ago I have TUL in right side. I dont like to extract this stone by another TUL. What is your suggestion for me? I should say that the new stone is 6.4 mm. I am a man and 30years old. at last, I am a neuroscientist(PhD) in Iran and need your immediate medical advice. Please guid me!
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Dr.Sharmila Here,
Thanks for posting to HCM.
Take syp. Berberis valgris - 20 drops mix with leukworm water and take 3 time in a day before food.
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor